DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more



Clomipramine-induced hypersensitivity syndrome with unusual clinical features.

Author(s): Nishimura Y, Kitoh A, Yoshida Y, Tanaka T

Affiliation(s): Department of Dermatology, Tenri Yorozu Hospital, Nara, Japan. n-you-1@msi.biglobe.ne.jp

Publication date & source: 2005-11, J Am Acad Dermatol., 53(5 Suppl 1):S231-3.

Publication type: Case Reports; Research Support, Non-U.S. Gov't

Drug-induced hypersensitivity syndrome is a severe drug eruption with fatal visceral organ failures associated with human herpesvirus-6 (HHV-6) reactivation. We present a case of clomipramine-induced hypersensitivity syndrome, which displayed in succession two different reactions akin to those described for Gianotti-Crosti syndrome and infectious mononucleosis. HHV-6 reactivation was confirmed serologically after the latter reaction, suggesting that our case may have represented a biphasic reaction to HHV-6 reactivation.

Page last updated: 2007-02-12

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017